# SDR AALA202409199814

- Difficulty date: September 15, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 14,372 hours, 3,827 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536105
- Part serial: M8415
- Condition: Unlaced
- Location: Zone 200
- Part time: 11,681 hours, 3,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER ETOPS PER-DEPARTURE CHECK ON CABIN GVI, FOUND EMERGENCY RAFT SECURITY LACING AND PIN UNDONE. REMOVED AND REPLACED RAFT.
